Diffusion Approximation with Equilibrium for Evolutionary Systems Switched by Semi-Markov Processes

Authors

  • V. S. Korolyuk
  • N. Limnios

Abstract

We consider an evolutionary system switched by a semi-Markov process. For this system, we obtain an inhomogeneous diffusion approximation results where the initial process is compensated by the averaging function in the average approximation scheme.

Published

25.09.2005

Issue

Section

Research articles

How to Cite

Korolyuk, V. S., and N. Limnios. “Diffusion Approximation With Equilibrium for Evolutionary Systems Switched by Semi-Markov Processes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 9, Sept. 2005, pp. 1253–1260, https://umj.imath.kiev.ua/index.php/umj/article/view/3682.